Hi, my name is markq5!Low-dose naltrexone impacting my sleep — Scope | Disability forum

Hi, my name is markq5!Low-dose naltrexone impacting my sleep

markq5
markq5 Member Posts: 1 Listener
I have been taking low-dose naltrexone for 12 months now.

But as time has gone on it has caused my sleep to get worse and worse to the point I don’t think I sleep at all. Has anyone else found this with low-dose naltrexone and Has anyone or does anyone know of a way to combat this. Thanks Mark
Tagged:

Comments

  • Ross_Scope
    Ross_Scope Posts: 6,702

    Scope community team

    Hello and welcome to the community @markq5, it's nice to see you join and I look forward to seeing you getting involved, if you have any questions about the community then please feel free to ask.

    I'm sorry to hear of the impact your condition is having on your sleep, I'm not surprised you're very keen to get this resolved. Can I ask, have you discussed the situation with your GP? They might be best placed to advise on how you can overcome it.
    Online Community Coordinator

    Concerned about another member's safety or wellbeing? Flag your concerns with us.

    Did you receive a helpful reply to your discussion? Fill out our feedback form and let us know about it.

Brightness